# SDR RAIA00510008

- Difficulty date: October 4, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 30,021 hours, 29,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION - STL - EMERGENCY LIGHTING INOP AT SEAT 10-13.  MAINTENANCE RESECURED LOOSE CONNECTION AT FLOOR STRIP LIGHT ASSY.
